# SDR CA030410002

- Difficulty date: April 9, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 7,502 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2731 · Elevator Tab Control System
- Part: Hinge
- Part number: 5052442034
- Condition: Cracked
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING UNSCHEDULED INSPECTION OF THE TAIL. THE ENGINEER CHECKED FOR PLAY IN THE ELEVATOR HORN BEARINGS P/N MS27645-5.  UPON CLOSER EXAMINATION THE ENGINEER NOTICED A CRACK IN THE BEARING HOUSING AREA OF P/N 50-524420-4. AFTER REMOVAL OF THE BEARING FROM THE LT BEARING HOUSING P/N 50-524420-3 CORROSION WAS FOUND.  NEW PARTS WERE ORDERED TO CORRECT DEFECT.
